# SDR ASOA20150525031C

- Difficulty date: May 25, 2015
- Submitted: May 28, 2015
- Operation: Air carrier
- Aircraft: N11150
- Make and model: Emb EMB-145XR
- Aircraft serial: 145756
- Aircraft time: 32,887 hours, 19,002 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED A ODOR OF BURNING ELECTRICAL ODOR WHEN PACK 2 WAS TURNED ON.  OPEN
